×

zbMATH — the first resource for mathematics

A class of fractional evolution equations and optimal controls. (English) Zbl 1214.34010
The authors, using the techniques of fractional calculus, a singular version of Gronwall’s inequality and the Leray-Schauder fixed point theorem for compact maps, study the existence of solutions of a fractional evolution equation of the type
\[ D^qx(t)=-Ax(t)+f(t,x(t)),\qquad t \in J=[0,T],~q \in (0,1), \]
\[ x(t_0)=x_0. \]
They introduce a notion of \(\alpha\)-mild solution which is associated with a probability density function and a semigroup operator. Further, the existence of an optimal control for a Lagrange problem is proved. An example is given to demonstrate their results.

MSC:
34A08 Fractional ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
49J27 Existence theories for problems in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Diethelm; Freed, A.D., On the solution of nonlinear fractional order differential equations used in the modeling of viscoelasticity, (), 217-224
[2] Gaul, L.; Klein, P.; Kempfle, S., Damping description involving fractional operators, Mech. syst. signal process., 5, 81-88, (1991)
[3] Glockle, W.G.; Nonnenmacher, T.F., A fractional calculus approach of self-similar protein dynamics, Biophys. J., 68, 46-53, (1995)
[4] Hilfer, R., Applications of fractional calculus in physics, (2000), World Scientific Singapore · Zbl 0998.26002
[5] Mainardi, F., Fractional calculus, some basic problems in continuum and statistical mechanics, (), 291-348 · Zbl 0917.73004
[6] Metzler, F.; Schick, W.; Kilian, H.G.; Nonnenmache, T.F., Relaxation in filled polymers: a fractional calculus approach, J. chem. phys., 103, 7180-7186, (1995)
[7] Kilbas, A.A.; Srivastava, Hari M.; Juan Trujillo, J., ()
[8] Miller, K.S.; Ross, B., An introduction to the fractional calculus and differential equations, (1993), John Wiley New York · Zbl 0789.26002
[9] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[10] Lakshmikantham, V.; Leela, S.; Vasundhara Devi, J., Theory of fractional dynamic systems, (2009), Cambridge Scientific Publishers · Zbl 1188.37002
[11] Anguraj, A.; Karthikeyan, P.; N’Guérékata, G.M., Nonlocal Cauchy problem for some fractional abstract differential equations in Banach spaces, Comm. math. anal., 6, 31-35, (2009) · Zbl 1167.34387
[12] Balachandran, K.; Park, J.Y., Nonlocal Cauchy problem for abstract fractional semilinear evolution equations, Nonlinear anal., 71, 4471-4475, (2009) · Zbl 1213.34008
[13] Benchohra, M.; Henderson, J.; Ntouyas, S.K.; Ouahab, A., Existence results for fractional order functional differential equations with infinite delay, J. math. anal. appl., 338, 1340-1350, (2008) · Zbl 1209.34096
[14] Benchohra, M.; Henderson, J.; Ntouyas, S.K.; Ouahab, A., Existence results for fractional functional differential inclusions with infinite delay and application to control theory, Fract. calc. appl. anal., 11, 35-56, (2008) · Zbl 1149.26010
[15] Chang, Yong-Kui; Kavitha, V.; Mallika Arjunan, M., Existence and uniqueness of mild solutions to a semilinear integrodifferential equation of fractional order, Nonlinear anal., 71, 5551-5559, (2009) · Zbl 1179.45010
[16] El-Borai, M.M., Semigroup and some nonlinear fractional differential equations, Appl. math. comput., 149, 823-831, (2004) · Zbl 1046.34079
[17] Henderson, J.; Ouahab, A., Fractional functional differential inclusions with finite delay, Nonlinear anal., 70, 2091-2105, (2009) · Zbl 1159.34010
[18] Hu, Lanying; Ren, Yong; Sakthivel, R., Existence and uniqueness of mild solutions for semilinear integro-differential equations of fractional order with nonlocal initial conditions and delays, Semigroup forum, 79, 507-514, (2009) · Zbl 1184.45006
[19] Jaradat, O.K.; Al-Omari, A.; Momani, S., Existence of the mild solution for fractional semilinear initial value problems, Nonlinear anal., 69, 3153-3159, (2008) · Zbl 1160.34300
[20] Liu, H.; Chang, J.C., Existence for a class of partial differential equations with nonlocal conditions, Nonlinear anal., 70, 3076-3083, (2009) · Zbl 1170.34346
[21] N’Guérékata, G.M., A Cauchy problem for some fractional abstract differential equation with nonlocal conditions, Nonlinear anal., 70, 1873-1876, (2009) · Zbl 1166.34320
[22] Mophou, G.M.; N’Guérékata, G.M., Mild solutions for semilinear fractional differential equations, Electron. J. differential equations, 21, 1-9, (2009) · Zbl 1179.34002
[23] Mophou, G.M.; N’Guérékata, G.M., Existence of mild solution for some fractional differential equations with nonlocal conditions, Semigroup forum, 79, 315-322, (2009) · Zbl 1180.34006
[24] Zhou, Y.; Jiao, F., Existence of mild solutions for fractional neutral evolution equations, Comput. math. appl., 59, 1063-1077, (2010) · Zbl 1189.34154
[25] Özdemir, Necati; Karadeniz, Derya; İskender, Beyza B., Fractional optimal control problem of a distributed system in cylindrical coordinates, Phys. lett. A, 373, 221-226, (2009) · Zbl 1227.49007
[26] Pazy, A., Semigroup of linear operators and applications to partial differential equations, (1983), Springer-Verlag New York · Zbl 0516.47023
[27] Zeidler, E., Nonlinear functional analysis and its application II/A, (1990), Springer-Verlag New York
[28] Hu, S.; Papageorgiou, N.S., Handbook of multivalued analysis (theory), (1997), Kluwer Academic Publishers Dordrecht Boston, London · Zbl 0887.47001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.